# SDR MYWA120054

- Difficulty date: May 1, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 28,141 hours, 11,610 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  FLT DECK ZONE TEMP LIGHT COMES ON ON RECALL.  RESETS WITH MASTER CAUTION.
